By Topic

A decoding algorithm with restrictions for array codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Haslach, C. ; Inst. of Exp. Math., Essen Univ., Germany ; Vinck, A.J.H.

We present a simple and efficient error correction scheme for array-like data structures. We assume that the channel behaves such that each row of a received array is either error-free or corrupted by many symbol errors. Provided that row error vectors are linearly independent, the proposed decoding algorithm can correct asymptotically one erroneous row per redundant row, even without having reliability information from the channel output. This efficient decoding algorithm can be used for correction of error clusters and for decoding of concatenated codes. We also derive a random access scheme that has many similarities with the Aloha system

Published in:

Information Theory, IEEE Transactions on  (Volume:45 ,  Issue: 7 )